Darboux transformation for the vector sine-Gordon equation and integrable equations on a sphere

Mikhailov, AV, Papamikos, G and Wang, JP (2016) Darboux transformation for the vector sine-Gordon equation and integrable equations on a sphere. Letters in Mathematical Physics, 106 (7). pp. 973-996. ISSN 0377-9017

Abstract

Metadata

Authors/Creators:
  • Mikhailov, AV
  • Papamikos, G
  • Wang, JP
Copyright, Publisher and Additional Information: (c) Springer Science+Business Media Dordrecht, 2016. This is an author produced version of a paper published in Letters in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://doi.org/10.1007/s11005-016-0855-5
Keywords: The vector sine-Gordon equation; Lax representations; Darboux transformations; Bäcklund transformations; Yang-Baxter maps; integrable equations on a sphere
Dates:
  • Published: July 2016
  • Accepted: 3 May 2016
  • Published (online): 25 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 May 2016 10:33
Last Modified: 18 Jul 2017 04:15
Published Version: http://doi.org/10.1007/s11005-016-0855-5
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11005-016-0855-5

Share / Export

Statistics